# SDR SWAA2022120770340

- Difficulty date: November 12, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR LIGHT.   REPLACED FLOOR LIGHT IAW DWG 33500007, REV 2, AND SOPM 20-50-12, REV 55.
